# SDR P5CA2020031600060

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 79,772 hours, 13,525 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 620 LBL 45 FRAME UPPER CHORD DAMAGED.( FWD CARGO STA 620 LBL 45 FRAME UPPER CHORD REPAIRED AS PER SRM 53-20-07-2R REPAIR 11. )
